This sounds like hashimotos with either possible nodule - but more likely lymph node or pseudonodule on the left that is small. If there is a question of parathyroid, then calcium blood test may be appropriate.
There are some nodules on ultrasound, 90-95% of these are benign, but you should see an endocrinologist who does his/her own ultrasound and FNA biopsy for further evaluation. Blood tests do not detect thyroid cancer but it is appropriate to test thyroid labs in the setting of nodules, particularly with these symptoms.
It may be that normal anatomy has been un-masked by weight loss. But with the history of Hashi, if there is possibly increasing/hard gland, then evaluation with posisble biopsy to rule-out lymphoma (rare) may be necessary. Would contact your doctor.
"multinodular goiter" --- that is not enough of a description to advise the next step. The dimensions of the thyroid are c/w goiter. You need to have an endocrinologist who does his/her own US take a look to see if there is a dominant or suspicious nodules. The low-normal TSH may suggest some functioning in one or more nodules but would not likel...
This looks like you are on TOO MUCH Naturethroid. 3.5 grains is a big dose and would make most people hyper (Low TSH). Pig thyroids have less T4 and more T3 than human thyroid -- hence the low T4. The T3 gets in and out of the system quickly, so if the blood is drawn before or soon after dose, T3 will look low. This is not likely pituitary. Would see an ...
This is a low TSH meaning too much thyroid hormone in the system -- if you are on thyroid replacement medications, this should be decreased. If not then you need to see an endocrinologist to determine why the TSH is low and the cause of the hyperthyroidism. Yes, this is very treatable but needs evaluation.
If the thyroid blood tests are normal (TSH, Free T4) then the thyroid is not the likely cause of these symptoms. The "goiter" and cysts do not cause these symptoms either. However, with the head injury, would ask the endocrinologist to check pituitary function.
It looks like you have autoimmune thyroid disease, currently hyperthyroidism (Graves') and this can cause high blood pressure (usually not 210/128 though). The methimazole is likely a good choice and recheck of labs after 4 weeks and seeing the endocrinologist is appropriate.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.